Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

what birth control has least side affects for 17 yr old

Uses condom but don't want her pregnant

Answer Question
 
Anonymous

Asked by Anonymous at 12:32 AM on Oct. 2, 2008 in Teens (13-17)

Answers (7)
  • IUD.
    Anonymous

    Answer by Anonymous at 12:33 AM on Oct. 2, 2008

  • Abstinence...you cannot get an IUD unless you are 19 or above, in a monogamous relationship and are married with children.


    BTW..I wasn't being "rude" when I said abstinence. It IS the most effective form of BC with NO side-affects.

    AvasMommy810

    Answer by AvasMommy810 at 12:36 AM on Oct. 2, 2008

  • Good for you for putting her on the pill! Hurray for this mommy in touch with reality. :) I had some side effects related to moods, weight gain and spotting until I get regular and use to it. I hear the shot is nice...haven't tried it though.
    raybell

    Answer by raybell at 12:45 AM on Oct. 2, 2008

  • im not really sure but i dont recomend the depo shot i had problems and there is alot of side affects but every bodys different so i would talk to your doc and see whats best...good luck!
    Anonymous

    Answer by Anonymous at 1:04 AM on Oct. 2, 2008

  • i arther my child use only condoms birth control is to harmful no matter what you get.... why put my daughter at risk.....Its just something i would never do my daughters are all older 18 27 23 would never put something that horrible in there body. Have her use condoms have her watch move movies like girl postive and stuff like that
    Anonymous

    Answer by Anonymous at 3:10 AM on Oct. 2, 2008

  • i agree i wouldnt do that either
    Anonymous

    Answer by Anonymous at 3:40 AM on Oct. 2, 2008

  • The pill. A positive side effect is that can keep her skin clear. She should still use condoms to protect against disease and to be 100% effective. Being pregnant is quite a "side effect' and abstinence never worked and never will. Good for you!

    onethentwins

    Answer by onethentwins at 2:01 PM on Oct. 3, 2008

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.